MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD
Model Number 8145
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other device explanted: model: 81455 description: reactiv8 implantable stimulation lead, serial number: (b)(6).Udi #: (b)(4).Model: 5100 description: reactiv8 implantable pulse generator serial number: (b)(6).Udi #: (b)(4).
 
Event or Problem Description
It was reported that during the patient's follow-up visit.It was noticed that one electrode on the right lead was out of range (oor)/ high impedance issue.There was no report of patient harm or injury.The patient was reprogrammed and was able to run bilateral stimulation.The patient reported she was responding well to the therapy; however, the patient later decided to have an explant rather than a revision procedure due to other health issues (not related to the reactiv8 system) requiring her to undergo magnetic resonance imaging (mri).The implantable pulse generator and leads were completely removed without complications.The explanted devices were discarded at the hospital; therefore, actual device analysis could not be performed.The device history record was reviewed.No relevant nonconformances were found.

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE STIMULATION LEAD
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key24960530
Report Number3021520203-2026-00049
Device Sequence Number10624174
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public01053915277720641123110317261101
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient RaceWhite